Amir Daneshgar

E-mail: daneshgar[at]
Phone: (++98-21) 6616-5610
Fax: (++98-21) 66005117
PO BOX 11155-9415, Tehran, Iran.


Journal Papers and Proceedings  (Google Scholar)  (dblp)

  M. Alimi, A.D. and MH. Foroughmand-Araabi, Mean isoperimetry with control on outliers: exact and 
  approximation algorithms, Theoretical Computer Science, 923 (26)  (2022), 348-365. (preprint: arXiv)
  A.D. and A. Taherkhani, A class of highly symmetric graphs, symmetric cylindrical 
   constructions and their spectraDiscrete Mathematics 342 (1) (2019), 96-112. (preprint: arXiv)
  A.S. Mortazavi, M. Salmasizadeh and A.D., Strong continuous non-malleable encoding 
  schemes with tamper-detectionInformation Sciences 451 (2018), 253-270.
  A.D. and F. MohebbipoorA Secure self-synchronized stream cipher,
  The Computer Journal 61 (8) (2018), 1180-1201. (preprint: arXiv)
  A.D. and M. Madani, On the odd girth and the circular chromatic number of generalized  
  Petersen graphsJournal of Combinatorial Optimization 33 (3) (2017), 897-923. (preprint: arXiv)
  A.S. Mortazavi, M. Salmasizadeh and A.D., A new security proof for FMNV continuous 
  non-malleable encoding schemeISeCure 9 (1) (2017).
  A.S. Mortazavi, M. Salmasizadeh and A.D., FMNV continuous non-malleable encoding
  schem is more efficient than believed2016 13th International Iranian Society of 
  Cryptology Conference on Information Security and Cryptology, 72-78.
  A.D., M. Hejrati and M. MadaniOn cylindrical graph construction and its applications,
  The Electronic Journal of Combinatorics 23 (1) (2016), 1-29. 
  (preprint: arXiv, The appendix does not appear in the journal version)


  A.D. and B. Khadem, A self-synchronized chaotic image encryption scheme,
  Signal Processing: Image Communication 36 (2015), 106-114. (preprint: arXiv)
  A.D., R. Javadi and B. Shariat Razavi,  Clustering and outlier detection using  
  isoperimetric number of trees, Pattern Recognition,  46 (2013),  3371--3382. (preprint: arXiv)
  A.D., A. Rahimi and S. Taati,  Function simulation, graph grammars, and colourings 
  International Journal of Computer Mathematics,  90 (2013), 1334--1357. (preprint: arXiv)
  A.D. and R. Javadi, On the complexity of isoperimetric problems on trees, 
  Discrete Appl. Math.,  160 (2012), 116--131. (preprint: arXiv)
  A.D., R. Javadi and L. MicloOn nodal domains and higher-order Cheeger inequalities of finite 
  reversible Markov processes, Stochastic Process. Appl.,  122 (2012), 1748--1776.
  A.D., H. Hajiabolhassan and S. TaatiOn the complexity of unique list colourability and the fixing
  number of graphs, Ars Combinatoria,  97 (2010), 301--319.
  A.D., H. Hajiabolhassan and R. JavadiOn isoperimetric spectrum of graphs and its approximations,
  J. Combinatorial Theory Series B, 100 (2010), 390--412. (preprint: arXivErratum
  A.D., H. Hajiabolhassan and N. Hamedazimi, On connected colourings of graphs,
Ars Combinatoria, 89 (2008), 115--126.
  A.D., H. Hajiabolhassan, Density and power graphs in graph homomorphism problem,
  Discrete Mathematics, 308 (2008), 4027-4030.
  A.D. and H. Hajiabolhassan, Circular colouring and algebraic no-homomorphism theorems,
  European J. Combinatorics, 28 (2007), 1843--1853.
  A.D., H. Hajiabolhassan and N. Soltankhah, On defining numbers of circular complete graphs,
  Discrete Mathematics, 307 (2007), 173--180.
   A.D. and A. HashemiFuzzy sets from a meta-system-theoretic point of view,
  Iranian J. Fuzzy Systems, 3 (2006), 1--19. (Invited Paper)
  A.D. and H. Hajiabolhassan, Graph homomorphisms and nodal domains,
  Linear Algebra And Its Applications, 418 (2006), 44--52.
  A.D. and H. Hajiabolhassan, Unique list-colourability and the fixing chromatic
   number of graphs, Discrete Applied Mathematics, 152 (2005), 123--138.
  A.D. and H. Hajiabolhassan, Random walks and graph homomorphisms,
  AMS Proceedings DIMACS Series, Vol. 63 (2004), 49-63.
  A.D. and H. HajiabolhassanGraph homomorphisms through random walks,
  J. Graph Theory, 44 (2003), 15--38.
  A.D. and R. NaserasrOn some parameters related to uniquely
  vertex-colourable graphs and defining sets, 
   Ars Combinatoria, 69 (2003), 301--318.
  A.D., Forcing structures and cliques in uniquely vertex colourable graphs,
  SIAM J. Discrete Mathematics, No. 4, 14 (2001), 433--445.
  (Winner of the 2nd Young Mathematician Prize)
  A.D. and A. HashemiA general model for I/O system theoryProceedings of
  AIMC31, Tehran University 27--30 Aug 2000, Tehran, Iran.
  A.D.,  A. J. W. Hilton and P. D. JohnsonRelations among the fractional chromatic,
  Hall and Hall condition numbers of simple graphs, selected papers in honor of
  Helge Tverberg,  Discrete Matematics, 241 (2001), 189--199.
  A.D. and R. NaserasrOn small uniquely-vertex-colourable graphs and Xu's
  conjecture, Discrete Mathematics, 223 (2000), 93--108.
  A.D., On r-type constructions and $Delta$-colour-critical graphs, 
  J. Combin. Math.  Combin. Compute  (JCMCC), 29 (1999), 183--206.
   (Winner of the First Mehrabadi Prize)
  A.D., Forcing and graph colourings, in Proceedings of Combinatorics Day
  VII, Inst. Studies in Theoretical Phys. Math. (IPM), Tehran Iran,
  17th Dec. 1997, 99--320, 3--10.
  A.D., Forcing structures and uniquely colorable graphsProceedings of
  AIMC28, Part 1 (Tabriz, 1997), 121--128, Tabriz Univ. Ser. 377,
  Tabriz Univ., Tabriz, 1997.
  A.D., Residuated semigroups and morphological aspects of translation
  invariant systemsFuzzy Sets And Systems, 90 (1997), no. 1, 69--81.
  A.D., Thresholding in a generalized model for translation invariant systems,
  Fuzzy Sets And Systems, 85 (1997), no. 3, 391--395.
  A.D., Duality in a generalized model for translation invariant systems,
  Fuzzy Sets And Systems, 83 (1996), no. 3, 347--352.
  A.D., Reconstruction in a generalized model for translation invariant systems,
  Fuzzy Sets And Systems, 83 (1996), no. 1, 51--55.
  A.D., General theory of translation invariant systems, in Combinatorics advances
  (Tehran, 1994), 77--89, Math. Appl., 329Kluwer Acad. Publ.,
  Dordrecht, 1995. (ISBN: 0-7923-3574-0 )
  A.D. and M. Bagheri, Generalizing a property of Fibonacci numbers to recursive sequences
   Reconciliation With Mathematics, XII (1989),
  282--290. (In Persian)